Calliphoridae (pkbarbiedoll) wrote in tinnitustalk,
Calliphoridae
pkbarbiedoll
tinnitustalk

I'm going crazy

My T started 5 years ago after having surgery. I believe the oxycodone or something in the anesthesia brought it on. It was horrible for at least a year or two. Then maybe I grew used to it. Or maybe it subsided a little.

In any case.

Last weekend I drank 4 cans of my roommates Dr. K Diet cola from Kroger. Two days later, my tinnitus came back in my left ear with a vengence! It is soooo loud! I am having a very hard time concentrating at work, and yes I do have a fan and music going in the background - as much white noise as I can get away with at work.

So, I read that aspartame can cause T. I've had it in the past without this kind of reaction.

Has anyone else had a super bad reaction to aspartame when you used to not be bothered by it? Will the T subside soon? I can't imagine living the rest of my life like this. it is incredibly loud.
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 1 comment